MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; ALTERA INSERTER THREADED ROD

GLOBUS MEDICAL, INC. ALTERA; ALTERA INSERTER THREADED ROD
Model Number 6124.0003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that distal tip of the instrument broke off in the implant during expansion and was unable to be retrieved.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument was returned for evaluation and it was confirmed that the driver tip had sheared off.It is possible that the instrument was loaded improperly contributing to the observed damage.However, the exact cause of the reported issue cannot be determined.

Brand Name
ALTERA
Common Device Name
ALTERA INSERTER THREADED ROD
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18810689
Report Number3004142400-2019-00056
Device Sequence Number8173402
Product Code LXH
UDI-Device Identifier00889095174564
UDI-Public00889095174564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6124.0003
Device Lot NumberIDR107BB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown